Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 26, NWS Milwaukee, WI

July 13, 20154 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 13, 2015, 4:45 AM CDT for 4 counties in Wisconsin. It was in force for 45 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 4:45 AM CDT (09:45 UTC)
Expired
Jul 13, 2015, 5:30 AM CDT
In force
45 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Green County, WI, Lafayette County, WI, Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 88 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 4:59 AM CDTTSTM WND DMGFootville, WITREES DOWN ACROSS MUCH OF WESTERN ROCK COUNTY.
Jul 13, 5:00 AM CDTTSTM WND DMG4 Wsw Milton, WIMULTIPLE TREES SNAPPED OR UPROOTED. TIME ESTIMATED FROM RADAR.
Jul 13, 5:00 AM CDTTSTM WND DMGRichmond, WITREE DOWN ACROSS ROAD.
Jul 13, 5:01 AM CDTTSTM WND GST 50Janesville, WIRELAYED VIA FACEBOOK.
Jul 13, 5:04 AM CDTTSTM WND DMGEast Troy, WIWIDESPREAD TREES DOWN ACROSS WALWORTH COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 4:14 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3323 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3323 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
881 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
1.7
Supercell composite
9.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

096 
WUUS53 KMKX 130945
SVRMKX
WIC045-065-105-127-131030-
/O.NEW.KMKX.SV.W.0026.150713T0945Z-150713T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
445 AM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WALWORTH COUNTY IN SOUTHEASTERN WISCONSIN...
  LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
  ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 530 AM CDT

* AT 444 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR PALMYRA TO NEAR SCALES MOUND...MOVING SOUTHEAST
  AT 70 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...LAW ENFORCEMENT. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JANESVILLE...BELOIT...WHITEWATER...MONROE...ELKHORN...LAKE
  GENEVA...MILTON...EVANSVILLE...EAST TROY...BRODHEAD...WILLIAMS
  BAY...DARLINGTON...DELAVAN LAKE...WALWORTH...CLINTON...
  FONTANA-ON-GENEVA LAKE...DARIEN...ORFORDVILLE...SHULLSBURG AND
  MONTICELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4277 9040 4284 8832 4252 8832 4251 8937
      4252 9043
TIME...MOT...LOC 0944Z 335DEG 60KT 4282 8858 4251 9026 

HAIL...<.75IN
WIND...60MPH
 
$$
COLLAR
4 follow-up statements
260 
WWUS53 KMKX 130958
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
458 AM CDT MON JUL 13 2015

WIC045-065-105-127-131030-
/O.CON.KMKX.SV.W.0026.000000T0000Z-150713T1030Z/
WALWORTH WI-LAFAYETTE WI-ROCK WI-GREEN WI-
458 AM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR WALWORTH...LAFAYETTE...ROCK AND GREEN COUNTIES...

AT 457 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM NEAR COMO TO WOODBINE...MOVING SOUTHEAST AT 70 MPH. 
THERE HAVE BEEN MULTIPLE REPORTS OF TREES DOWN WITH THESE STORMS

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...WHITEWATER...MONROE...ELKHORN...LAKE GENEVA...
MILTON...EVANSVILLE...EAST TROY...BRODHEAD...WILLIAMS BAY...
DARLINGTON...DELAVAN LAKE...WALWORTH...CLINTON...FONTANA-ON-GENEVA
LAKE...DARIEN...ORFORDVILLE...SHULLSBURG AND MONTICELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 4277 9040 4284 8832 4252 8832 4251 8937
      4252 9043
TIME...MOT...LOC 0957Z 335DEG 60KT 4263 8846 4232 9014 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
228 
WWUS53 KMKX 131008 CCA
SVSMKX

SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 AM CDT MON JUL 13 2015

WIC045-065-105-127-131030-
/O.COR.KMKX.SV.W.0026.000000T0000Z-150713T1030Z/
WALWORTH WI-LAFAYETTE WI-ROCK WI-GREEN WI-
508 AM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR WALWORTH...LAFAYETTE...ROCK AND GREEN COUNTIES...

AT 507 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PELL LAKE TO NEAR MASSBACH...MOVING SOUTHEAST AT 
70 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND 
DAMAGE. THIS IS A DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...70 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...WHITEWATER...MONROE...ELKHORN...LAKE GENEVA...
MILTON...EVANSVILLE...EAST TROY...BRODHEAD...WILLIAMS BAY...
DARLINGTON...DELAVAN LAKE...WALWORTH...CLINTON...FONTANA-ON-GENEVA
LAKE...DARIEN...ORFORDVILLE...SHULLSBURG AND MONTICELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4277 9040 4284 8832 4252 8832 4251 8937
      4252 9043
TIME...MOT...LOC 0957Z 335DEG 60KT 4263 8846 4232 9014 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

SPM
056 
WWUS53 KMKX 131024
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
524 AM CDT MON JUL 13 2015

WIC045-065-105-127-131030-
/O.CON.KMKX.SV.W.0026.000000T0000Z-150713T1030Z/
WALWORTH WI-LAFAYETTE WI-ROCK WI-GREEN WI-
524 AM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR WALWORTH...LAFAYETTE...ROCK AND GREEN COUNTIES...

AT 524 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FOX RIVER VALLEY GARDENS TO NEAR FAIRHAVEN...MOVING 
SOUTHEAST AT 70 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING 
WIDESPREAD WIND DAMAGE. THIS IS A DANGEROUS SITUATION...TAKE COVER 
NOW!

HAZARD...70 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...WHITEWATER...MONROE...ELKHORN...LAKE GENEVA...
MILTON...EVANSVILLE...EAST TROY...BRODHEAD...WILLIAMS BAY...
DARLINGTON...DELAVAN LAKE...WALWORTH...CLINTON...FONTANA-ON-GENEVA
LAKE...DARIEN...ORFORDVILLE...SHULLSBURG AND MONTICELLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4277 9040 4284 8832 4252 8832 4251 8937
      4252 9043
TIME...MOT...LOC 1024Z 335DEG 60KT 4224 8822 4193 8989 

HAIL...<.75IN
WIND...70MPH
 
$$

SPM
571 
WWUS53 KMKX 131028
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
528 AM CDT MON JUL 13 2015

WIC045-065-105-127-131038-
/O.EXP.KMKX.SV.W.0026.000000T0000Z-150713T1030Z/
WALWORTH WI-LAFAYETTE WI-ROCK WI-GREEN WI-
528 AM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR WALWORTH...LAFAYETTE...ROCK
AND GREEN COUNTIES WILL EXPIRE AT 530 AM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4277 9040 4284 8832 4252 8832 4251 8937
      4252 9043
TIME...MOT...LOC 1025Z 335DEG 60KT 4224 8822 4193 8989 

$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:53 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 13, 2:53 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
253 AM CDT MON JUL 13 2015

.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM.

THE MORNING CONVECTION SHOULD MOVE OUT OF SOUTHEAST WISCONSIN BY MID
MORNING...POSSIBLY SOONER. IT LOOKS LIKE THE REST OF THE MORNING AND
POSSIBLY THROUGH ABOUT MID AFTERNOON MAY BE DRY. I/LL GO DRY FOR A
FEW HOURS IN THE WAKE OF THE MORNING STORMS...BUT INCREASE POPS
AGAIN TOWARD NOON.  THIS BIG SYSTEM WILL LAY OUT A STABLE AIRMASS
THAT WILL TAKE TIME TO MIX OUT AND RECOVER.  DEW POINTS WILL REMAIN
VERY ELEVATED IN THE LOWER TO MID 70S. WE SHOULD THEN SEE A MORE OR
LESS UNCAPPED AIRMASS DEVELOP WITH CAPE CLIMBING TO NEAR 3000J/KG
LATER THIS AFTERNOON. THIS IS AT A TIME WE HAVE A SURFACE TROF
APPROACHING FROM THE WEST...COUPLED WITH STRONG WESTERLIES ALOFT
ASSOCIATED WITH A SERIES OF MID LEVEL SHORT WAVES TRACKING THROUGH A
ZONAL TO NORTHWEST FLOW.  DEEP LAYER SHEAR OFF THE NAM SHOWS 40-
50KTS IN THE LATE AFTERNOON/EVENING. SPC HAS KEPT THE ENTIRE AREA IN
A SLIGHT RISK WITH THE ENHANCED AREA ACROSS THE FAR SOUTH/SOUTHWEST.
THE STORM PREDICTION CENTER DAY 1 DISCUSSION COVERS THE REGIONAL
DETAILS WELL. WE ARE ON THE NORTHERN PERIPHERY OF THE EXPECTED
REDEVELOPMENT THIS AFTERNOON WITH THE BIG FOCUS SOUTH ACROSS
ILLINOIS INTO THE OHIO VALLEY. IT/S ENTIRELY POSSIBLE THAT THE
REDEVELOPMENT WILL OCCUR JUST TO OUR SOUTH AND WE MAY ESCAPE THE BAD
STUFF.  THE THREAT FOR STORMS WILL LINGER INTO THE EVENING WITH
DRIER WEATHER MOVING IN AFTER MIDNIGHT.

.TUESDAY - CONFIDENCE...MEDIUM
500 MILLIBAR SHORTWAVE TROUGH PROGGD TO SLIDE SOUTHEAST THROUGH
THE AREA. IN ADDITION...850/925 BOUNDARY WILL DROPPING INTO THE
AREA SHIFTING WINDS TO THE NORTHEAST ESPECIALLY NEAR LAKE
MICHIGAN. THE NAM HAS COME AROUND TO BE MORE IN LINE WITH THE
GFS/ECMWF WITH REGARDS TO THIS WIND SHIFT WITH POTENTIALLY GUSTY
NNE WINDS ESP NEAR THE LAKE IN THE AFTERNOON AFTER THE FROPA. WILL
KEEP THE CHANCE POPS GOING FOR POPS UP SHRA/TSRA WITH GFS BUFKIT
SHOWING SOME CAPE VALUES PUSHING 1000 J/KG.

.TUESDAY NIGHT THROUGH WEDNESDAY NIGHT - CONFIDENCE...MEDIUM
MODELS SHOW HIGH PRESSURE BUILDING IN WITH NE-E FLOW AND COOLER
AIRMASS. LEFT A SMALL POP FOR INLAND AREAS DURING THE EVENING TO
ACCOUNT FOR ANY LINGERING SHRA FROM ANY AFTERNOON DEVELOPMENT. 500
MILLIBAR HEIGHTS WILL BE BUILDING INTO WEDNESDAY. MODELS HAVE
BACKED OFF ON PRECIP DEVELOPMENT FOR THE CWA DURG THE AFTN. NOT
SEEING THE SUSPICIOUS VORTS EITHER SO THIS LENDS A BIT MORE
CONFIDENCE TO KEEPING THINGS ON THE DRY SIDE. THE GEM AND ECMWF
APPEAR TO HAVE AN OVERALL BETTER HANDLE ON THE VORT PATTERN
HEADING INTO WEDNESDAY NIGHT. SO GOING WITH COOLER AND DRIER
CONDITIONS WITH THE HIGH DOMINATING. ACTUALLY LOOKS NOW THAT THE
ANTICYCLONIC LOW LEVEL FLOW AND FEED OF DRY AIR WILL KEEP MUCH IF
NOT ALL OF THE CWA DRY THROUGH WEDNESDAY NIGHT. MAY HAVE A SMALL
POP IN THE FAR WEST LATER IN THE NIGHT.

.THURSDAY AND THURSDAY NIGHT - CONFIDENCE...MEDIUM
MID LEVEL RIDGE AXIS SHIFTS INTO THE EASTERN LAKES. ALL MODELS
SHOW A 500 MILLIBAR SHORTWAVE AFFECTING THE AREA THURSDAY
AFTERNOON/EVENING. DECENT WAA AND INFLUENCE OF 850 JET BECOMES
MORE OF A FACTOR THURSDAY NIGHT. MODEL QPF PROGS SHOW MORE
CONSENSUS FOR THE THURSDAY NIGHT PERIOD RATHER THAN THURSDAY
AFTERNOON. THERE IS ALSO A WEAK 250 JETLET PROGGD TO ENHANCE UPPER
DIVERGENCE A BIT THURSDAY NIGHT. GFS CAPES ARE NOT AS HIGH AS
PRIOR RUNS.

.FRIDAY - CONFIDENCE...LOW
THE ECMWF BRINGS IN WEAK SURFACE RIDGING AND BUILDING 500 HEIGHTS
AND SUBSEQUENT DRIER CONDITIONS. MEANWHILE THE GFS AND GEM STILL
SHOW LINGERING SURFACE/850 TROUGH AND ANOTHER 500 MILLIBAR SHORTWAVE.
WILL KEEP THE SUPERBLEND POPS IN PLACE FOR NOW.

.SATURDAY AND SUNDAY - CONFIDENCE...MEDIUM
GFS/ECMWF SHOW 588/591DM RIDGE BUILDING UP BRIEFLY ACROSS THE
AREA. EXPECTING A WARM AND HUMID PERIOD WITH 925 TEMPS INTO THE
MID 20S CELSIUS. SHORTWAVE ENERGY PROGGD TO COLLAPSE THE RIDGE
RIDING AROUND THE RIDGE MAY BRING SOME STORMS INTO SRN WI SATURDAY
NIGHT OR SUNDAY.

&&

.AVIATION/12Z TAFS/...LOOK FOR THE EARLY MORNING STRONG THUNDERSTORMS
TO MOVE OFF TO THE SOUTH AND EAST BY ABOUT 13-14Z...EARLIER AT KMSN.
MVFR AND SOME IFR CONDITIONS WILL BE AROUND THROUGH ABOUT THEN...THEN
CONDITIONS IMPROVE TO VFR LEVELS BY ABOUT MID AFTERNOON AND WILL
LIKELY CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD. WE ARE
EXPECTING REDEVELOPMENT OF SCATTERED THUNDERSTORMS LATER THIS
AFTERNOON AND INTO THE EVENING. AS ALWAYS...BRIEF MVFR CONDITIONS
ARE POSSIBLE IN AND AROUND THUNDERSTORMS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
TUESDAY THROUGH SUNDAY...COLLAR
Hazardous weather outlook, Jul 13, 4:20 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
420 AM CDT MON JUL 13 2015

WIZ046-047-051-052-056>060-062>072-140930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
420 AM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL EXIT THE AREA BY AROUND 8 AM
THIS MORNING. MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON AND EVENING. THE ENTIRE AREA IS IN A SLIGHT RISK
FOR SEVERE THUNDERSTORMS WITH THE AFTERNOON STORMS WITH AN AREA OF
ENHANCED RISK SOUTH OF MADISON. HAIL...STRONG WINDS AND A FEW
TORNADOES ARE POSSIBLE.

THE HEAT INDEX WILL APPROACH 95 OVER MOST AREAS TODAY...EXCLUDING
THOSE COUNTIES CLOSE TO LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS THROUGH TUESDAY...WITH
THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

LMZ643>646-140930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
420 AM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SEVERE THUNDERSTORMS WILL EXIT THE AREA BY AROUND 8 AM
THIS MORNING. MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON AND EVENING. THE ENTIRE AREA IS IN A SLIGHT RISK
FOR SEVERE THUNDERSTORMS WITH THE AFTERNOON STORMS. HAIL...STRONG
WINDS AND A FEW TORNADOES ARE POSSIBLE.

MARINERS SHOULD ALSO BE PREPARED FOR AREAS OF FOG AS VERY MOIST
AIR CONTINUES TO MOVE INTO THE REGION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS THROUGH TUESDAY...WITH
THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY THROUGH
SUNDAY.

DAVIS

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Jul 13, 2:32 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
232 AM CDT MON JUL 13 2015

WIZ046-047-051-056>058-062-063-130830-
SAUK-FOND DU LAC-IOWA-GREEN LAKE-COLUMBIA-DODGE-MARQUETTE-DANE-
232 AM CDT MON JUL 13 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN IOWA...SAUK...
COLUMBIA...GREEN LAKE...MARQUETTE...NORTHWESTERN DODGE...NORTHERN
DANE AND WEST CENTRAL FOND DU LAC COUNTIES...

AT 232 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RIB MOUNTAIN TO NEAR NEW LISBON TO NEAR SPRING
GROVE...AND MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EASTERN MADISON...SUN PRAIRIE...MIDDLETON...WAUNAKEE...BARABOO...
PORTAGE...REEDSBURG...RIPON...WINDSOR...BERLIN...COLUMBUS...PRAIRIE
DU SAC...SAUK CITY...WISCONSIN DELLS...LAKE WISCONSIN...DEFOREST...
CROSS PLAINS...LODI...LAKE DELTON AND POYNETTE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4390 8889 4389 8879 4319 8912 4294 9043
      4320 9043 4321 9029 4317 9019 4355 9019
      4356 9031 4364 9031 4364 8960 4398 8960
      4398 8889
TIME...MOT...LOC 0732Z 312DEG 49KT 4491 8963 4385 9011 4357 9156

MBK
Local storm report, Jul 13, 3:42 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
342 AM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     TSTM WND GST     6 WNW SPRING GREEN      43.21N 90.19W
07/13/2015  M68 MPH          SAUK               WI   ASOS

            ASOS STATION LONE ROCK TRI-COUNTY AIRPORT
            /LNR/

&&

SPM
Local storm report, Jul 13, 4:13 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND DMG     COLUMBUS                43.34N 89.01W
07/13/2015                   COLUMBIA           WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

&&

BHERZOG
Local storm report, Jul 13, 4:25 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
425 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     TSTM WND DMG     MOUNT HOREB             43.01N 89.74W
07/13/2015                   DANE               WI   LAW ENFORCEMENT

            MANY TREES DOWN, AT LEAST ONE ON A HOUSE AND ONE ON
            POWERLINES. RELAYED VIA TWITTER.

&&

BHERZOG
Local storm report, Jul 13, 4:35 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
435 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND GST     SUN PRAIRIE             43.18N 89.23W
07/13/2015  M64 MPH          DANE               WI   PUBLIC

            WIND SPEED MEASURED VIA HOME WEATHER STATION. RELAYED VIA
            FACEBOOK.

&&

BHERZOG
Local storm report, Jul 13, 4:39 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND GST     BELLEVILLE              42.86N 89.54W
07/13/2015  M74 MPH          DANE               WI   TRAINED SPOTTER

            MEASURED ON A HOME WEATHER STATION.

&&

BHERZOG

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 1:53 AM CDTSpecial Weather StatementMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 2 more82 min
Jul 13, 2:32 AM CDTSpecial Weather StatementMKXColumbia, Green Lake, Iowa, Marquette, Sauk58 min
Jul 13, 2:41 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Sheboygan, Washington34 min
Jul 13, 2:46 AM CDTSevere Thunderstorm WarningMKXColumbia, Marquette, Sauk59 min
Jul 13, 3:05 AM CDTFlash Flood WarningMKXColumbia3 hr
Jul 13, 3:28 AM CDTFlash Flood WarningMKXDodge3 hr
Jul 13, 3:32 AM CDTAreal Flood AdvisoryMKXFond du Lac, Green Lake, Marquette118 min
Jul 13, 3:35 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Fond du Lac, Green Lake, Iowa and 1 more55 min
Jul 13, 3:52 AM CDTSevere Thunderstorm WarningMKXDane, Dodge, Green, Iowa, Jefferson, Lafayette and 1 more53 min
Jul 13, 3:54 AM CDTSpecial Marine WarningMKX2 hr
Jul 13, 4:08 AM CDTTornado WarningMKXDodge37 min
Jul 13, 4:22 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Sheboygan, Washington, Waukesha38 min
Jul 13, 4:52 AM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Sheboygan38 min
Jul 13, 5:03 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine57 min
Jul 13, 5:09 AM CDTSevere Thunderstorm WarningMKXWashington, Waukesha21 min
Jul 13, 5:54 AM CDTSpecial Marine WarningMKX66 min
Jul 13, 4:38 PM CDTSpecial Weather StatementMKXSauk37 min
Jul 13, 5:21 PM CDTSpecial Weather StatementMKXSauk39 min
Jul 13, 6:05 PM CDTSpecial Weather StatementMKXSauk40 min
Jul 13, 6:14 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk46 min
Jul 13, 6:26 PM CDTSevere Thunderstorm WarningMKXColumbia, Sauk49 min
Jul 13, 6:43 PM CDTTornado WarningMKXIowa32 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.